# SDR UIEA2018012900141

- Difficulty date: January 16, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 110,629 hours, 18,334 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 65B03521Y48
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CORRODED,  RT HORIZONTAL STAB OTBD TIP T/E FAIRING, STAB BL 421.5.  REMOVED AND REPLACED THE BRACKET IAW SRM 51-40-02, REV 101, SRM 51-40-02, REV 101, AND DWG 65B03521, SH 2, REV E.
